# SDR ASOA200900742

- Difficulty date: July 3, 2009
- Submitted: July 7, 2009
- Operation: Air carrier
- Aircraft: N744EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10157
- Aircraft time: 13,268 hours, 9,161 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN THE ARM POSITION, THE EMERGENCY LIGHTS WOULD CONTINUOUSLY FLASH ON AND TURN OFF DURING FLIGHT.  FLT 5188 DEL 134 MINS.
